Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Been injecting heroin in arm, used vain in groin. Got bruise on inner part of thigh. Reasons ?

Hi I have been injecting heroin for around 3 years and I have always gone in my arm . As I no longer have any vains there my friend showed me how to get the vain in your groin . I have only done this twise but after about an hour I had a really bad pain in my upper leg. When I have looked I have a massive bruise on the inner part of my thigh. I was just wanting to find out if it is just like the bruising I sometimes got on my arms or weather it needs something doing with it because I have been told this could be dangerous. Pls reply as soon as possaable because I am really worried about this. Thank you. AAAAA
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that the bruise on your inner thigh is a result of having used a bad site to inject yourself with heroin into the groin vein. I believe that you need to consult a doctor to get treatment for the thrombophlebitis that has resulted from such injection. The use of IV drugs may be lethal and I suggest that you consult a psychiatrist who can advise you wisely regarding the ill effects of these drugs, their potential lethality and the possibility of your having to go to rehab for recovery.

I hope this helps. Take good care of yourself and have a lovely day!
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor